# SDR 07FDEA02002

- Difficulty date: May 29, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 29,290 hours, 14,906 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: A57110204
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MARKS, DENT, CRACKS AND NICKS AT C47-53, BETWEEN TRACK 5 LT AND 5 RT.  REPAIR PERFORMED BY DOUBLER REPAIR AT INTERNAL WEB C47, DRESS OUT SKIN ON DIAPHRAGM , BLEND OUT DAMAGED AREAS IAW EA 6-5315-106463 AND RAS/051804/007/2007 8ISS. A
